Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 5, Issue 1


Published
on

January 1, 2017


Pages

49-55


DOI

Article

Common Random Fixed Point Theorems of Akram-Contraction Mappings in Cone Random Metric Spaces

Check for updates


Authors

Rashwan A. Rashwan* Affiliation:
Department of Mathematics, Faculty of Science, Assuit University, Assuit 71516, Egypt
and Hasanen A. Hammad Affiliation:
Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt


Abstract

In this paper, we prove a unique common random fixed point theorems in the framework of cone random metric spaces for generalized MJ-contraction and generalized MJψ-contraction condition. An example to justify our theorems is given. Our results extends some previous work related to cone random metric spaces from the current existing literature.


Keywords

common random fixed point, cone random metric spaces, generalized MJψ-contraction condition


Citation

Rashwan, R. A. & Hammad, H. A. (2017). Common random fixed point theorems of akram-contraction mappings in cone random metric spaces. Journal of Analysis & Number Theory, 5(1), 49–55. https://doi.org/10.18576/jant/050108

Published by: Engineering Journals

Engineering Journals Logo